Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have impaired renal function, irrelevant talking, screams. Why? Schizophrenia?

hi doctor, one of my colleague have impaired renal function ( Serum Creatinine: 4.1 mg/dl) and simultaneously undergoing Koch s ATT for past 3 months. Now she is behaving bizaare way, sometime screaming, talking irrelevantly and so., Is this schizoprenia or because of his impaired renal function he is behaving in that way?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello rachelgunraj
Welcome to Health Care Magic

Her creatinine clearance is 4.1 which is high and most probably she is having severe renal impairment. She is also in ATT for 3 months. She is having history of screaming and irrelevant talking.
First of all I would like to tell you that it is not Schizophrenia.
With available information she might be having some electrolyte abnormality. Her sodium levels may be in abnormal range and this may cause symptoms of confusion, lathery, screaming and irrelevant talking. So I would advise you to get her Electrolytes level (Blood Urea, Serum electrolytes) checked as it is very common in renal impairment.
Second thing is that due to multiple stresses she might be showing Acute Stress Reaction. When individual fails to cope with situation he/she may develop severe anxiety and abnormal behavior. So I would like to advise you to take her to a Psychiatrist after investigations come normal.

Dr. Seikhoo Bishnoi
Answered: Wed, 13 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor